MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 1.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 1.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-1509
Medical Device Problem Codes Crack (1135); Naturally Worn (2988)
Health Effect - Clinical Codes Abdominal Pain (1685); Failure of Implant (1924); Pain (1994)
Date of Event 11/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient presented to surgeons office with pain.Significant poly wear was noted with exchange.No issues with surgery.Explant not available.No further information.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): (b)(6), 02-010-03-0215 - logic cr femoral cem, left sz 1.5.(b)(6) 02-010-03-0315 - logic cr femoral cem, right, sz 1.5.(b)(6) 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t.(b)(6) 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t.(b)(6) 200-02-32 - three peg patella 32mm.(b)(6) 200-02-32 - three peg patella 32mm.(b)(6) 201-46-10 - holding pin headless 3" (4 pk).
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of prosthesis wear.This may have been potentially caused from instability and malalignment of either the femoral and/or tibial component but cannot be confirmed from the provided images and provided radiographs.Additional reasons for the reported revision may be inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 1.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18265660
Report Number1038671-2023-02906
Device Sequence Number3955952
Product Code JWH
UDI-Device Identifier10885862144331
UDI-Public10885862144331
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Catalogue Number02-012-47-1509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer03/31/2025
03/31/2025
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date04/01/2025
04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Patient SexUnknown